The limit behavior of maxima modulo one and the number of maxima

Y. Qi, R. J G Wilms

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Asymptotic uniformity of fractional parts of maxima, and the limit behavior of the number of maxima in a discrete sample has been recently studied in the literature. We consider the relationship between these two subjects. Furthermore, we study the convergence in distribution of fractional parts of maxima more generally.

Original languageEnglish (US)
Pages (from-to)75-84
Number of pages10
JournalStatistics and Probability Letters
Volume34
Issue number1
DOIs
StatePublished - Apr 1 1997

Bibliographical note

Copyright:
Copyright 2020 Elsevier B.V., All rights reserved.

Keywords

  • Distribution modulo 1
  • Extreme order statistics
  • Fractional parts
  • Number of maxima

Fingerprint Dive into the research topics of 'The limit behavior of maxima modulo one and the number of maxima'. Together they form a unique fingerprint.

Cite this